# SDR FDEA201811193294

- Difficulty date: November 19, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 70,605 hours, 16,834 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0154502
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND INBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE) PIVOT HOLE BORE CORROSION. HOLE BORE (HOLE 3) REWORKED AND FOUND WITHIN LIMIT AS PER CMM 57-44-07. REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER CMM 57-44-07 AND EA #: 1-5750-T0331061 A P1 STEP 1F(1) AND STEP 1F(3) TITLE: WINGS - FLIGHT SURFACES - RT WING - INBD FLAP - OUTBD FWD HINGE (WING SIDE) REPAIR - PSE 57.55.01.1 - ALTERNATE METHOD. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI: 57506803 FOR WORK DETAILS.
